MAUDE Adverse Event Report: ARGON MEDICAL DEVICES, INC CLOSUREFAST MICRO INTRODUCER SHEATH SET 7FR/CH (2.3MM) X 7CM; DILATOR, VESSEL, FOR PERCUTANEOUS CATHETERIZATION

ARGON MEDICAL DEVICES, INC CLOSUREFAST MICRO INTRODUCER SHEATH SET 7FR/CH (2.3MM) X 7CM; DILATOR, VESSEL, FOR PERCUTANEOUS CATHETERIZATION
Model Number MIS-7F07
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 02/11/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The complaint sample has been returned for investigation and is currently in process.A follow up report will be submitted upon the closure of the investigation.
 
Event or Problem Description
It was reported that during a procedure involving the micro introducer, resistance was encountered while advancing the microwire in the left mid great saphenous vein.The floppy portion of the microwire (flexible flat cable) detached in vivo, resulting in a retained foreign body in the subcutaneous tissue.The procedure was aborted, and the patient was sent to the emergency room.Imaging with x-ray was conducted, and an interventional radiology procedure was performed to locate and remove the retained wire segment with forceps.Local anesthesia was utilized.No patient injury, complaints, or instability were reported post-removal.No patient complications have been reported as a result of this event.

Brand Name
CLOSUREFAST MICRO INTRODUCER SHEATH SET 7FR/CH (2.3MM) X 7CM
Common Device Name
DILATOR, VESSEL, FOR PERCUTANEOUS CATHETERIZATION
Manufacturer (Section D)
ARGON MEDICAL DEVICES, INC
1445 flat creek road
athens TX 75751
Manufacturer Contact
kelly mayer
1445 flat creek road
athens, TX 75751
9036759321
MDR Report Key24715130
Report Number0001625425-2026-00949
Device Sequence Number20253254
Product Code DRE
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K780126
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMIS-7F07
Device Lot Number11651170
Date Returned to Manufacturer03/12/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/26/2026
Supplement Date Received by Manufacturer06/01/2026
Initial Report FDA Received Date03/30/2026
Supplement Report FDA Received Date06/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/19/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown